# SDR AALA202102159034

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 0890
- Aircraft time: 58,096 hours, 33,873 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR OF EXHAUST ON APPROACH, LANDING, AND TAXI IN. WENT AWAY AFTER ENGINE SHUTDOWN. MAINTENANCE FOUND THE APU OIL SYSTEM OVERSERVICED AND PROPERLY SERVICED THE SYSTEM. NO ADDITIOANL ODORS NOTED.
